PLATINUM SPONSOR

King Koil

PLATINUM SPONSOR

Life Sports Science Institute

DIAMOND SPONSOR

ChiroSecure

LUNCH BREAK SPONSOR

Life Chiropractic College West

BREAK SPONSOR

NYKlogo

 

Symposium 2017 Weekend Schedule

Dynamic Faculty and Presenters

Continuing Education Information

Download PDF Overview Schedule

THURSDAY - March 2, 2017 (5.0 H educational session)
2:00 PM - 3:00 PM
CHECK-IN AT SYMPOSIUM RECEPTION DESK
3:00 PM - 5:00 PM
(2.0 H educational session)
John Downes, BA, DC, CCEP
Clinical Management, Risk Management, Documentation & Ethics for Athletic Issues In the Office and On the Field
5:15 PM- 6:15 PM
(1 H educational session)
John Downes, BA, DC, CCEP — With Athletic Guest TBD
Chiropractic Crossroads with Case Management & Conditioning in Competitive Sports
6:15 PM- 7:00 PM
REFRESHMENT BREAK WITH THE EXHIBITORS
7:00 PM - 9:00 PM
(2 H educational session)
Peter A. Gratale, DC
Innate Power Protocols: Strength & Stability through Focused Breathing, Directed Movement
 
FRIDAY - March 3, 2017 (8.0 H educational session)
7:00 AM
CONTINENTAL BREAKFAST WITH THE EXHIBITORS
8:00 AM - 10:00 AM
(2.0 H educational session)
Dan Murphy, DC
Key Elements of Soft Tissue Injury & Repair, Post-Trauma Healing & Chiropractic Management
10:00 AM - 10:30 AM
MORNING REFRESHMENT BREAK WITH THE EXHIBITORS
10:30 AM - 12:30 PM
(2 H educational session)
Todd McDougle, DC — With Strongman Guest TBD
Advances in Customizing Chiropractic Management for Multiple Sports: Thoracic Region Issues and Solutions for Power, Injury Management, Stability & Flexibility
12:30 PM - 1:30 PM
BUFFET LUNCH WITH THE EXHIBITORS (Special Speaker Presentation)
1:30 PM - 3:30 PM
(2 H educational session)
Frederick R. Carrick, DC, PhD, DACNB, DAAPM, FEAC (Neurology)
Sports Implications and Applications in Chiropractic, Neuroanatomy and Neurophysiology
3:30 PM - 4:00 PM
AFTERNOON BREAK WITH THE EXHIBITORS
4:00 PM - 6:00 PM
(2.0 H educational session)
Ken Kinakin, DC
Assessment, Prevention and Management with Bodybuilding and Fitness Training Injuries
7:00 PM
VIP Seating Friday Night - Arnold Classic 212, Fitness International, Figure International & Women's Physique International Finals, and The Pole Fitness National Championship at Columbus Convention Center - Battelle Grand
 
SATURDAY - March 4, 2017 (7.5 H educational session)
Please note: Scheduled class times posted are provisional and dependent on time involved to address security concerns and for Gov. Schwarzenegger's presentation and participation in photo session.
7:00 AM
CONTINENTAL BREAKFAST WITH THE EXHIBITORS
8:00 AM - 10:00 AM
(2.0 H educational session) (followed by session break/photos)
Peter A. Gratale, DC — with Lee Haney
Strength and Endurance Training for Chiropractic Sports and Fitness Protocols
10:00 AM - 11:00 AM
BREAK WITH THE EXHIBITORS AFTER PHOTOS
11:00 AM - 1:00 PM
(2.0 H educational session)
Jack Barnathan, BBA, DC, (ISSA) CFT, MFS, MSS — with Round Table of Champions
Advances in Exercise Conditioning and Chiropractic with Strength, Conditioning, and Endurance Training in Multiple Patient Populations

1:00 PM - 1:30 PM

LUNCH/REFRESHMENT BREAK WITH THE EXHIBITORS
1:30 PM - 3:30 PM
(2.0 H educational session)
Jack Barnathan, BBA, DC, (ISSA) CFT, MFS, MSS — with Special Guest Experts
The New Age of Fitness: Public and Patient Engagement, Chiropractic and Community Initiatives
3:30 PM - 5:00 PM
(1.5 H educational session)
Jack Barnathan, BBA, DC, (ISSA) CFT, MFS, MSS — with Debbie Darnell and special guests
Posture, Power, and Proprioception: Yoga for Sports Chiropractic and More
 
SYMPOSIUM ACADEMIC PROGRAM ENDS
7:00 PM VIP Seating Saturday Night - Arnold Classic, Arnold Classic Physique, Bikini International and Arnold Strongman Classic Finals at Columbus Convention Center - Battelle Grand
 
SUNDAY - March 5, 2017
SYMPOSIUM HIGHLIGHT: Arnold Sunday Showcase
Featuring Arnold Schwarzenegger 10 a.m.

at the Columbus Convention Center - Batelle Grand
Visit www.arnoldsportsfestival.com for the display of Sunday schedule details
PLEASE NOTE: ICA reserves the right to cancel or adjust program dates, times, speakers or location and tuition
to accommodate unanticipated occurrences.  In no event will ICA be liable for any travel expenses,
lost profits, or other special, incidental, consequential, or indirect damages.
 
SPECIAL NOTE: REGISTRATION REQUIRED IN ADVANCE: The unique nature of this multi-faceted event,
including serious security concerns and combination of educational and other event registration arrangements,
does not allow for informal participation by non-registered individuals.
This means that everyone at the Symposium venue must be a registered attendee
and have their name tag on at all times when attending the ICA Symposium Program site.
 
EDUCATIONAL PROGRAM NOTE: It is the individual responsibility of the attendee to confirm approval for any and all states, categories, jurisdictions, and professional and certification credit for any portions of the educational program.
Chiropractic Continuing Education Program:
Cosponsored by Life Chiropractic College West -- Ohio Board-Approved CE Sponsor --
Visit www.lifewest.org for listings of state board approvals: up to 20 hours of CE credit applied for.

 

- JOIN -

- JOIN -

 
FOUR EASY WAYS TO REGISTER – Act NOW for your “Early-Bird” Discounts!

- ONLINE -
Click here for Online Registration

- FAX or MAIL  -
Symposium Registration Form (PDF)
Complete the Registration Form, and
FAX it to us at 703-528-5023 or MAIL it to the ICA

- CALL -
CALL the ICA offices
(Please note - Eastern Time Zone Location/Office Hours) 
800-423-4690 (toll-free, US & Canada)
+01-703-528-5000